# SDR FDKA200708428

- Difficulty date: August 28, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 16,755 hours, 15,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 70946
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 10,760 hours, 9,602 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON MCO (0444 PHX LCL).  EMERGENCY EXIT FLOOR LIGHTING NR 2 & 3 INOP.  MX REPLACED NR 2 BATTERY AND CHARGER.  OPS CHECK GOOD.
